Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 91, NWS Green Bay, WI

December 14, 2011

NWS Green Bay, WI issued this small craft advisory at Dec 14, 2011, 3:32 PM CST. It took effect at Dec 15, 2011, 12:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 14, 2011, 3:32 PM CST (21:32 UTC)
In effect from
Dec 15, 2011, 12:00 PM CST
Expired
Dec 15, 2011, 4:26 AM CST
In force
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

818 
WHUS73 KGRB 142132
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CST WED DEC 14 2011

...WEST TO NORTHWEST GALES POSSIBLE THURSDAY AFTERNOON AND EVENING...

.A STRONG LOW PRESSURE SYSTEM WILL CROSS THE REGION TONIGHT. AS THE
STORM PULLS AWAY ON THURSDAY...COLDER AIR WILL FLOW INTO THE AREA
ON STRONG WEST TO NORTHWEST WINDS.

LMZ522-542-543-150545-
/O.NEW.KGRB.SC.Y.0091.111215T1500Z-111216T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
332 PM CST WED DEC 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CST THURSDAY.

* WINDS...WEST WINDS WILL INCREASE TO 15 TO 25 KTS THURSDAY
  MORNING AND BECOME NORTHWEST BY LATE AFTERNOON. 

* WAVES...WAVES WILL BUILD TO 2 TO 4 FT DURING THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ521-541-150545-
/O.CON.KGRB.GL.A.0008.111215T1800Z-111216T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
332 PM CST WED DEC 14 2011

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

* WEST TO NORTHWEST WINDS 15 TO 25 KTS...WITH FREQUENT GALE FORCE
  GUSTS TO 35 KNOTS AREA POSSIBLE THURSDAY AFTERNOON AND EVENING.

* WAVES OF 3 TO 5 FEET ARE EXPECTED DURING THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
2 follow-up statements
680 
WHUS73 KGRB 150324
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
924 PM CST WED DEC 14 2011

...WEST TO NORTHWEST GALES POSSIBLE THURSDAY AFTERNOON AND EVENING...

.A STRONG LOW PRESSURE SYSTEM WILL CROSS THE REGION TONIGHT. AS
THE STORM PULLS AWAY ON THURSDAY...COLDER AIR WILL FLOW INTO THE
AREA ON STRONG WEST TO NORTHWEST WINDS.

LMZ522-542-543-151130-
/O.EXT.KGRB.SC.Y.0091.111215T1800Z-111216T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
924 PM CST WED DEC 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON THURSDAY TO MIDNIGHT
CST THURSDAY NIGHT...

* WINDS...WEST WINDS WILL INCREASE TO 15 TO 25 KTS EARLY THURSDAY
  AFTERNOON.

* WAVES...WAVES WILL BUILD TO 2 TO 4 FT DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ521-541-151130-
/O.EXT.KGRB.GL.A.0008.111215T1800Z-111216T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
924 PM CST WED DEC 14 2011

...GALE WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

* WEST TO NORTHWEST WINDS 15 TO 25 KTS...WITH FREQUENT GALE FORCE
  GUSTS TO 35 KNOTS ARE POSSIBLE THURSDAY AFTERNOON AND EVENING.

* WAVES OF 3 TO 5 FEET ARE EXPECTED DURING THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
558 
WHUS73 KGRB 151026
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
426 AM CST THU DEC 15 2011

...WEST TO NORTHWEST GALES EXPECTED THIS AFTERNOON AND EVENING...

.A STRONG LOW PRESSURE SYSTEM WILL PULL AWAY FROM THE REGION
TODAY. IN THE WAKE OF THE DEPARTING STORM...COLDER AIR WILL FLOW
INTO THE AREA ON STRONG WEST TO NORTHWEST WINDS.

LMZ522-542-543-151830-
/O.UPG.KGRB.SC.Y.0091.111215T1800Z-111216T0600Z/
/O.NEW.KGRB.GL.W.0022.111215T1800Z-111216T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
426 AM CST THU DEC 15 2011

...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WEST TO NORTHWEST WINDS TO 30 KNOTS WITH FREQUENT GALE FORCE
  GUSTS TO 40 KNOTS ARE EXPECTED THIS AFTERNOON AND EVENING.

* WAVES WILL REACH 3 TO 5 FEET DURING THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-541-151830-
/O.UPG.KGRB.GL.A.0008.111215T1800Z-111216T0600Z/
/O.NEW.KGRB.GL.W.0022.111215T1800Z-111216T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
426 AM CST THU DEC 15 2011

...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WEST TO NORTHWEST WINDS TO 30 KNOTS WITH FREQUENT GALE FORCE
  GUSTS TO 40 KNOTS ARE EXPECTED THIS AFTERNOON AND EVENING.

* WAVES WILL REACH 3 TO 5 FEET DURING THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 14, 2:47 PM CST, 45 minutes earlier.

Area forecast discussion, Dec 14, 2:47 PM CST, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
247 PM CST WED DEC 14 2011

.UPDATED...QUICK UPDATE FOR DENSE FOG HEADLINES.

TDH
&&

.PREV DISCUSSION...ISSUED AT 208 PM CST WED DEC 14 2011...

SHORT TERM...TONIGHT AND THURSDAY. AREA RADARS SHOW A MIN WITH
RESPECT TO RAIN COVERAGE OVER THE STATE EARLY THIS AFTERNOON WITH
MORE RAIN TO THE SOUTH AND WEST TO WORK INTO THE AREA LATER THIS
AFTERNOON AND INTO TONIGHT AS THE MAIN SURFACE WAVE TRACKS OVER.
ISOLATED THUNDERSTORMS WERE NOTED OVER SOUTHEAST IOWA NEAR THE
SURFACE WARM FRONT SO WILL KEEP AN SMALL CHC FOR THE EVENING HOURS.
CHALLENGE WITH THE FORECAST IS THE TIMING OF THE CHANGE OVER TO A
MIX OR ALL SNOW AS THE LOW PRESSURE SYSTEM WITH COLD FRONT TRACKS
OVER TONIGHT.

WHILE THE CHANGE OVER WILL BE LATE TONIGHT OVER EASTERN SECTIONS
BEFORE ANY SNOW ACCUMULATION CAN OCCUR...THEIR IS A CHANCE THAT
A QUICKER CHANGEOVER ACROSS NORTH CENTRAL WISCONSIN COULD PUSH
SNOW AMOUNTS TO ADVISORY LEVELS FOR FAR NORTH CENTRAL WISCONSIN.
ON THE OTHER HAND IF THE PCPN CLEARS OUT QUICKER...THE DRYING MID
LEVEL LAYERS COMBINED WITH THE COOLING SURFACE TEMPERATURES OPENS
THE DOOR FOR LESS SNOW BUT INCREASING POTENTIAL FOR FREEZING
DRIZZLE. BUT WARM AIR ADVECTION ONGOING THIS AFTERNOON AND
EVENING AHEAD OF THE H8 SURFACE LOW...AND PCPN TYPE WAS MAINLY
RAIN WITH A FEW REPORTS OF RAIN AND SNOW FAR NORTH. MODEL
SOUNDINGS SUGGEST MAINLY RAIN TO CONTINUE INTO THIS EVENING TO
REDUCE SNOW ACCUMULATION WHILE THE MORE FAVORABLE SNOW GROWTH
REGION DELAYS ARRIVAL. THE MIX MAY OCCUR INTO THE EARLY THURSDAY
MORNING HOURS BEFORE CHANGING OVER...BUT BY THEN THE SYSTEM IS
PULLING OUT. DUE TO THE MORE WET NATURE AND SHORTER TIME FRAME FOR
ACCUMULATING SNOW...WILL HANDLE WITH AN SPS FOR NOW.

COLD AIR PATTERN WITH BLUSTERY WEST TO NORTHWEST WINDS IN THE
WAKE OF A COLD FRONT FOR THURSDAY. DUE TO TIMING OF THE COLD FRONT
AND NON DIURNAL TEMP TREND EXPECTED...WILL RUN WITH A BLEND OF 3
HOURLY GUIDANCE. COLD NORTHWEST FLOW OFF LAKE SUPERIOR SUPPORTS
SCATTERED SNOW SHOWERS FOR NORTH CENTRAL WISCONSIN. MID LEVEL
TROUGH PASSING OVER IN THE AFTERNOON PROVIDES SOME POTENTIAL OF
BRIEFLY ENHANCED SNOW BANDS.

WILL ADD SOME DENSE FOG MENTION FOR THE LINGERING SNOWPACK REGION
OVER NORTH CENTRAL WISCONSIN AS WARMER AIR CONTINUES TO WORK
NORTHWARD.

LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY.

THE LATEST GFS ENSEMBLE MEAN INDICATES THAT SPLIT FLOW WILL DOMINATE
THE UPPER AIR PATTERN OVER NORTH AMERICA THROUGH THE NEXT WEEK.  AS
A CUTOFF LOW SPINS OVER THE DESERT SW...WEAK NORTHERN STREAM ENERGY
WILL BE THE MAIN PLAYER OVER THIS PERIOD.  SOME INDICATIONS THAT A
PIECE OF ENERGY OUT OF THE SW WILL SWING THROUGH THE AREA EARLY NEXT
WEEK.  THE OPERATIONAL MODELS ARE DRASTICALLY DIFFERENT IN THE
DETAILS OF THIS ENERGY...WITH THE GFS ON THE SOUTHERN EDGE OF
GUIDANCE...WHILE THE ECMWF AND GEM SUPPORT MORE OF A NORTHERN STREAM
INTERACTION.  TEND TO LEAN MORE TOWARDS THE ECMWF WHOSE MASS FIELDS
ALIGN BETTER WITH THE GFS ENSEMBLE MEAN THAN THE OPERATIONAL GFS.
BUT GIVEN THE LARGE SPREAD...CHANGES BEYOND MONDAY WILL REMAIN SMALL.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...POTENT SHORTWAVE TROUGH WILL
BE EXITING EASTWARD OVER THE STRAITS OF MACKINAC THURSDAY EVENING.
A TIGHT PRESSURE GRADIENT AND A CHILLY AIRMASS WILL BE LEFT IN ITS
WAKE.  WITH UNSTABLE CONDITIONS...SEE NEAR 40KTS IN THE BL OVER THE DOOR
PENINSULA THURSDAY EVENING...WHICH WOULD BE SUPPORTIVE OF LOW END
GALES.  WINDS WILL BE DIMINISHING LATE IN THE EVENING AND OVERNIGHT
AS SURFACE HIGH PRESSURE APPROACHES THE REGION.  OTHERWISE...THERE
MAY BE A FEW HOUR PERIOD IN THE EVENING WHEN LAKE EFFECT SNOW
SHOWERS MOVE OVER THE SNOW BELT OF N-C WISCONSIN BEFORE DRIER AIR
QUICKLY ERODES THE SNOW SHOWER ACTIVITY.  CLEARING SKIES WILL ARRIVE
AFTER MIDNIGHT WITH LOWS RANGING THROUGH THE TEENS.  HIGH PRESSURE
WILL BE OVER THE AREA ON FRIDAY.  A WEAK RIPPLE OF NORTHERN STREAM
ENERGY WILL PASS OVER THE STATE SPREADING MID AND HIGH CLOUDS
OVERHEAD...BUT WITH LITTLE IMPACT OTHERWISE.  HIGHS IN THE 20S.
ANOTHER WEAK RIPPLE WILL ARRIVE FRIDAY NIGHT...THIS ONE WITH A
LITTLE MORE MOISTURE IN THE LOW LEVELS.  BUFKIT NAM SOUNDINGS
INDICATE WEAK LIFT IN THE DENDRITIC GROWTH ZONE...THAT COULD BE GOOD
FOR SOME FLURRIES.  SHOULD HAVE A WARMER NIGHT WITH CLOUD COVER.

REST OF THE FORECAST...ANOTHER SHEARED-OUT WEAK IMPULSE GRAZES THE
NORTHERN FORECAST AREA ON SATURDAY.  BUT WILL SEE SOME WEAK WARM
ADVECTION AND UPPER DIVERGENCE MOVE ACROSS THE NORTH AS WELL.
ASSUMING FRIDAY NITES NUISANT SNOW FLURRY/SHOWER ACTIVITY EXITS TO
THE SE BY SATURDAY MORNING...WILL LEAVE A SMALL POP MENTION ACROSS
THE NORTH ON SATURDAY.  THEN A SURFACE RIDGE AXIS SLIDES ACROSS THE
AREA SATURDAY NIGHT INTO SUNDAY WITH TEMPS A BIT ABOVE NORMAL.  AS
MENTIONED ABOVE...UNCERTAINTY RAMPS UP EARLY NEXT WEEK AS WILL BE
WATCHING THE TRACK OF AN EJECTING SW CUTOFF LOW.  THE LATEST 12Z
GUIDANCE MAINTAINS ITS LARGE SPREAD (GEM/ECMWF NORTH AND GFS
SOUTH)...SO WILL CONTINUE TO PUNT THE FORECAST TO LATER SHIFTS.
MODELS TYPICALLY STRUGGLE WITH NORTHERN-SOUTHERN STREAM INTERACTION
IN A SPLIT FLOW REGIME...SO IT MAKE TAKE SEVERAL MORE RUNS UNTIL A
CONSENSUS IS FORMED.  AS MENTIONED ABOVE...STILL LEANING TOWARDS THE
GEM/ECMWF FOR EARLY NEXT WEEK.

MARINE...NEAR GALE WIND GUSTS ANTICIPATED FOR THURSDAY AFTERNOON
AND EVENING.
&&

.AVIATION...WIDESPREAD IFR/LIFR CIGS TO CONTINUE INTO TONIGHT AS
RAIN COVERAGE TO INCREASE THIS AFTERNOON. MAINLY RAIN EXPECTED
TODAY BUT WILL MIX WITH THEN CHANGE OVER TO SNOW OVER NORTH
CENTRAL WISCONSIN TONIGHT. VSBYS MAINLY IFR BUT PATCHY LIFR DUE
TO FOG TODAY AND TONIGHT WILL CONTINUE. CONDITIONS WILL BEGIN TO
IMPROVE THURSDAY AS COLDER AND SLIGHTLY DRIER AIR WORK INTO THE
AREA IN THE WAKE OF A COLD FRONT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
DENSE FOG ADVISORY UNTIL 3 AM CST THURSDAY FOR WIZ005-010>013-
018>021-030-031-035>037-045-073-074.

&&
Hazardous weather outlook, Dec 14, 3:07 PM CST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
307 PM CST WED DEC 14 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
307 PM CST WED DEC 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SLIPPERY TRAVEL CONDITIONS COULD RE-DEVELOP THIS EVENING AS RAIN
CHANGES BACK TO SNOW OVER NORTH-CENTRAL WISCONSIN. ANOTHER ONE TO
TWO INCHES OF SNOW ACCUMULATION IS POSSIBLE NORTH AND WEST OF
RHINELANDER.

WIDESPREAD DENSE FOG IS ALSO LIKELY TO DEVELOP NORTH OF A LINE
FROM WAUTOMA TO MARINETTE THROUGH LATE TONIGHT. PLEASE SEE THE
LATEST HEADLINES FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

SNOW SHOWERS IN THE SNOWBELT OF FAR NORTH-CENTRAL WISCONSIN COULD
RESULT IN ANOTHER INCH OR TWO OF ACCUMULATION THURSDAY.

THERE IS THE POTENTIAL FOR A STORM TO DEVELOP OVER THE SOUTHERN
PLAINS EARLY NEXT WEEK. MANY QUESTIONS REMAIN AS TO THE EVENTUAL
TRACK OF THIS STORM. A NORTHERN TRACK WOULD BRING ACCUMULATING
SNOW TO PARTS OF WISCONSIN MONDAY INTO TUESDAY. A SOUTHERN TRACK
WOULD BRING NO SNOW TO ANY PART OF WISCONSIN. IF YOU HAVE TRAVEL
PLANS EARLY NEXT WEEK...STAY TUNED FOR FURTHER UPDATES ON THIS
POTENTIAL STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT SNOW ACCUMULATIONS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-152115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
307 PM CST WED DEC 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

PATCHY DENSE FOG WILL REDUCE VISIBILITIES TO A QUARTER MILE OR
LESS AT TIMES THROUGH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

WINDS ARE FORECAST TO VEER WEST-NORTHWEST AND INCREASE LATE
TONIGHT AND THURSDAY AS A STRONG STORM DEPART THE REGION. THERE
IS A POTENTIAL FOR GALE FORCE GUSTS IN WATERS ADJACENT TO THE
NORTHERN PART OF THE DOOR PENINSULA...ESPECIALLY LATE THURSDAY
AFTERNOON INTO EARLY THURSDAY EVENING.

TDH/MPC

In the hours before

Local storm report, Dec 14, 10:16 AM CST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1016 AM CST WED DEC 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 AM     SNOW             LAKE TOMAHAWK           45.81N 89.59W
12/14/2011  E0.5 INCH        ONEIDA             WI   TRAINED SPOTTER

1015 AM     SNOW             RHINELANDER             45.63N 89.41W
12/14/2011  M0.5 INCH        ONEIDA             WI   BROADCAST MEDIA

            TV12

&&

TH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 4:16 AM CSTGale WatchGRB24 hr
Dec 14, 3:07 PM CSTDense Fog AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more8 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.